# SDR R61A201308160799

- Difficulty date: August 16, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, REPORTED R2 DOOR DAMPENER HAS CORROSION ON PLUNGER SHAFT AND THREADS.  MX R & R R2 DOOR DAMPENER IAW 52-42-27.
